Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why is there a crack in butts, red and itchy. What are the blood stains?

The crack of my butt -- high almost to where it ends near my lower back is scaly and red and itchy and when I sit on the toilet it leaves a pink blood stain -- not a lot but it s raw enough to slightly bleed but not hurt. In and around my actual anus it is very itchy and has been for years. I try cortisone creams live Walgreens etc but the cream itself makes the condition worse. Prescription strength corticosteroid make it go away and I have even gone so far as to spray the area with flonase nasal spray my mother used for her allergies but I noticed that after I did that I got stretch marks on my lower belly which are now going away. The folds between my buttocks cheeks are now left to right brown/red stained or strangely pigmented mirror images of each other. The texture of the skin is otherwise normal with no skin tags or warts . The area directly around my anus is flaky and itchy and I can peel it off like onion skin. I am a male 46. I have gained a lot of weight slowly over the past 8 years ( about 50 pounds) and I am under psychiatric care for panic and anxiety but in reality I can t climb stairs or walk fast because I get light headed -- this is not panic -- I just assume it is because I am too afraid to let an MD touch me unless its to see a psychiatrist -- I am now taking 4mg alprazoloam per day and mg Inderal. Sometimes the symptoms are better but overall I am severely agoraphobic and my life is awful -- I do not feel like a normal person and it s not mental. I work as a writer and I write very well but my mind is very screwed up. I scare easily and things that would normally just annoy someone, make me get very weak where I have to lie down and sleep -- when I can sleep -- if I am out in the sun or I get hot I feel awful and if my shower is too warm I take hours and hours to cool off. I also have wheezing when I get nervous -- like taking a shower. The wheezing is not that bad but I can feel it. I cannot lift or carry anything -- I get so weak so fast that I have to lie down and rest -- sometimes it takes days to get over this. This atrted in 2006 with a full blown panic attack and some kind of subsequent nervous breakdown but prior to that I was fearful of cold sores which wi Oulw get once every two years -- most of this started after the death of my younger brother which was very bad but I find it hard to believe that everyone else in my family is okay, but I am this big fat, sweaty, out of breath, itchy assed, guy who can no longer work or do anything sociable without having a glass of wine -- if I try to take less xanax I get horrible withdrawal symptoms -- all it does not is keep me from getting withdrawal -- there is really no ther purpose for taking it.. Also, this all started at the same time I developed a lot of discreet keratosis on the backs of my hands and the tops of my feet.
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  1288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Rheumatologist 's  Response
Hi. I realise the feeling you have with all those conditions. Itching and flaking around the anus and in the buttock area, which tend to be moist is likely due to fungal infection. Fungal infections are notorious to get better with steroids, but recur in the same areas causing a vicious cycle with their use. Blood stains occur due to repeated excoriation and itching and the area becomes macerated when moist. So please get a fungal smear of the area, to see for fungal elements which can be then taken care of by keeping the area dry, topical and oral antifungals. Also check your blood glucose profile checked because this may be the harbinger of diabetes, which you are prone to being obese. Steroids would cause skin atrophy and stretch marks on repeated use and needs to be stopped, as also can it cause systemic side effects with repeated use. Hope I have answered your query. Thank you.
Answered: Wed, 4 Sep 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor